DIFFRACTION OF PLANE-WAVES BY A RESISTIVE STRIP RESIDING BETWEEN 2 IMPEDANCE HALF-PLANES


SERBEST A., UZGOREN G., BUYUKAKSOY A.

ANNALES DES TELECOMMUNICATIONS-ANNALS OF TELECOMMUNICATIONS, vol.46, pp.359-366, 1991 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 46
  • Publication Date: 1991
  • Title of Journal : ANNALES DES TELECOMMUNICATIONS-ANNALS OF TELECOMMUNICATIONS
  • Page Numbers: pp.359-366

Abstract

A uniform asymptotic solution is presented for the diffraction of E(z) polarized plane waves by a resistive strip residing between two impedance half-planes. The analysis proceeds from triple integral equations approach which leads to a system of uncoupled modified Wiener-Hopf equations (MWHE). This system is then reduced to two pairs of Fredholm integral equations of the second kind which are solved by successive approximations. Diffracted field expressions are derived up to the third order terms which include the surface wave field effects in a uniform manner.